# SDR AALA202505202727

- Difficulty date: May 12, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,370 hours, 39,438 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT AVIONICS SYSTEM FAULT. PERFORMED ECAM ACTIONS WITH QRH FOLLOW-UP. BOTH VENTILATION BLOWER AND EXTRACT FANS OVERRIDE. RETURNED TO BASE AFTER PASSING 14000 MSL. NO EMERGENCY DECLARED LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SKIN AIR OUTLET-VALVE IAW AMM 21-26-53.
